International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 305-308

Some Friedmann cosmological solutions in the scale covariant theory of gravitation

Aroonkumar Beesham

Department of Applied Mathematics, University of Zululand, Private Bag X1001, Kwa—Dlangezwa, 3886, South Africa

Received 2 December 1986

Copyright © 1991 Aroonkumar Beesham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The scale covariant theory of gravity admits the possibility of a time varying gravitational constant but contains a gauge function for which there is no independent equation. The circumstances under which explicit forms for a gauge function may be derived within the context of Friedmann-Robertson-Walker cosmological models are investigated and several forms are derived.